MathSciNet Relay Station
MathSciNet bibliographic data
MR2661228 34A34 (34C14)
Algaba, A.; García, C.; Reyes, M. Rational integrability of two-dimensional quasi-homogeneous polynomial differential systems. Nonlinear Anal. 73 (2010), no. 5, 1318–1327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement